• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



TOTM..... again????

Nicki90

ComfortEater/ManPortions
#2
I'm exactly the same hun! I have the implant to. It also makes me very very moody :(
 
#4
Awww sending love your way deezer..... I have had two bleeds in five weeks, one 11 days and the other 4 the second time was slightly less horrific,but the tummy cramps and belatedness and how tearyand I was was bad. I have the mirena coil fitted so normally no periods at all. Hope it passes soon honey xxxx
 

ElectricLilac

Like a Renegade Master
#5
i have the implant as well, before this diet i hadn't had a period for a year and a half now i have started to have them again, tis very strange and annoying as that was one of my favorite side effects.
 
#6
Hi, I'm on about day ten of my period.. :-( after having nne for 3 yrs.
luckily I have had no stomach cramps but have been soooo teary!
I hope it stops soon -- I'm not convinced it will though xx
 


Thread starter Similar threads Forum Replies Date
Lipotrim TFR 100% 4
Exante 1
Lipotrim Forum 4
Lipotrim Forum 8
Lipotrim Forum 35

Similar threads